Dermal fillers have become one of the gold standards of beauty in recent years.

However, you may have heard of the Tyndall effect as an argument against receiving injections.

Read on to understand what the Tyndall effect is and which fillers to avoid.

What Is the Tyndall Effect?

The Tyndall Effect refers to the appearance of a blue colored bruise, which presents following a filler injection which has been applied too close to the skin.

Is It a Bruise or Tyndall?

Many people make the mistake of identifying a standard bruise after a filler injection as a Tyndall.

If you think you may be experiencing the Tyndall effect call the office of your injector to schedule a follow up appointment.

How to Treat the Tyndall Effect?

Should you experience bruising as a result of the Tyndall effect you should expect the product to wear off on its own.

However, your doctor should be able to remove any excess filler in order to reduce the bruising should you want more immediate results.

Fillers to Avoid

It is important to note that there are some filler product which may be more prone to bruising than others.

Hyaluronic acid based fillers tend to be injected deeper in to the skin and are comprised of a thick substance so they are often the most associated with bruising.

Botox is an example of a product which traditionally should not prompt bruising as it isn’t injected very deep in to the skin.

Consulting the Professionals

Perhaps most important when deciding on the proper anti-ageing procedure for you is to seek the services of an experienced injector.

At DC Derm Docs we are professionally trained and highly experienced to customize a procedural plan for you based on your individual wants, needs and medical history.

To contact DC Derm Docs today visit our website or call us at 202-822-9591.

Leave a comment